MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BAG,LEG,TWIST-VALVE,STRAPS,MEDIUM,20OZ

Medline Industries, LP MEDLINE; BAG,LEG,TWIST-VALVE,STRAPS,MEDIUM,20OZ
Catalog Number DYND12574H
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that he connects the bag, then when he gets up the urine drips out of the emptying valve without the valve being open.
 
Additional Manufacturer Narrative
The patient reported to the nurse that he connects the bag, then when he gets up the urine drips out of the emptying valve without the valve being open.A sample and/or photo was requested, as well as the lot number; however, the customer was unable to provide a sample, photo, and lot information, and the customer was contacted and requested to provide additional information.Based on the results of the investigation and the lack of lot number information, medline was unable to confirm the complaint issue or that the product failed to meet specifications; the cause was sample required to determine cause.A review of the complaint information as well as the results of the investigation indicated no need for further action at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BAG,LEG,TWIST-VALVE,STRAPS,MEDIUM,20OZ
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50869132
Report Number1417592-2026-48809
Device Sequence Number21138087
Product Code FAQ
UDI-Device Identifier10080196990337
UDI-Public10080196990337
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND12574H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown